Ask
Please use this form for health related questions only. For all other questions please contact customer service.

What can I do for if I'm constipated?

I have been taking Naproxyn for two months due to condition requiring back surgery. I am beyond constipated. I drink 2 liters of water of day make two or three  blasts a day. I take flax everyday. I am on stool softners and even exlax and nothing. I go every 3-4 days and it is rock hard like rabbit turds and not a good amount.

Sorry for the explanations but this is serious. I dont feel good and NOTHING IS HAPPENING. The doc told me the naproxyn can cause this. I am considering enemas. Any ideas out there? I was regular like clockwork and now totally the oppisite.

2 Answers
5 years ago

Official Answer

This is a very common problem associated with pain killers. While pain killers are great for getting rid of the pain in the body, they come with the side effect of constipation. The pain killers slow down peristalsis, which is the natural movement in the intestines to move fecal matter down to the colon to eventually be eliminated.

I would continue with your blasts, water intake and try and taper off the pain meds as much as possible. Once those are out of your system, which could take a couple of weeks, your bowel regimen should return to normal. Additionally an enema can help breakup some of the hardened fecal matter, and help you pass it through the GI tract and eliminate it. Give it a try!

Here are some Blasts for constipation that you can try:

http://www.nutriliving.com/recipes/ruby-red-stomach-relief
http://www.nutriliving.com/recipes/smooth-move
http://www.nutriliving.com/recipes/clean-sweep-reset

5 years ago

Community Answers

You must be signed in to answer. Sign In or Register for Free

Thanks. I knew it was the Naproxyn. I have terrible pain and can hardly walk at times. Look like enema time for me lol

You must be signed in to answer. Sign In or Register for Free